# SDR AALA201703109008

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT FINGER DOOR DAMPER DIMENSION B PASSENGER DOOR 831 AT FWD GALLEY AREA.  PERFORMED ADJUSTMENT OF FINGER DOOR DAMPER DIMENSION "B" AT PASSENGER/ CREW DOOR 831 AT FWD GALLEY AREA I.A.W. AMM 52-11-14-820-002-A.
